Gd aftn. I'm Kadriana from Brunei. I'm 27 years old n married 2 years already. No children. My problem. I had bleeding around 3 months ago. It started on December 2012. On 01/12/2012, i had period 7 days liked before but on19/12/2012, ihad bleeding until now. My bleeding is sporting n light only. I checked at O&G clinic already. A DR O&G took my blood n pap smear n ultrasound at me. All my relsult was normal. She gave me ponstan n tranexamic acid to stop it. It stopped. But after i finished my medicines,my bleeding came again. I do not know what should i do now. Pleasa,Help me. I really really stress to think it. TQ.
You seem to be having the symptoms of metrorrhagia(heavy periods). Various factors causing it are endometriosis,ectopic pregnancy,hormone imbalance,endometrial hyperplasia,polyps,use of IUD’s and depo shots, sexually transmitted diseases,PCOS and benign and malignant pathologies of the uterus. You should get hormonal imbalance and endometriosis ruled out if other tests have come out normal.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.